# SDR DALA2025102407814

- Difficulty date: October 17, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 15,050 hours, 6,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR - CORROSION NOTED ADJACENT TO LOWER SKIN HOLES 14OL , 13OL,10OL, AND 2OL. SSI:53-21-23-02 (M)  SEE NR FOR ADDITIONAL INFORMATION 031-0001:5331-01297- 01A/001 00340 COMPLIED WITH PRI 629106-14 REV 0, 1, 2 AND ER/A 629106-14 REV O SECTION 1. SEE LOG 1253676 FOR SECTION II REPETITIVE INSPECTION. (LP# 1257383)
